\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Weak KAM theory for HAMILTON-JACOBI equations depending on unknown functions

Abstract Related Papers Cited by
  • We consider the evolutionary Hamilton-Jacobi equation depending on the unknown function with the continuous initial condition on a connected closed manifold. Under certain assumptions on $H(x,u,p)$ with respect to $u$ and $p$, we provide an implicit variational principle. By introducing an implicitly defined solution semigroup and an admissible value set $\mathcal{C}_H$, we extend weak KAM theory to certain more general cases, in which $H$ depends on the unknown function $u$ explicitly. As an application, we show that for $0\notin \mathcal{C}_H$, as $t\rightarrow +\infty$, the viscosity solution of \begin{equation*} \begin{cases} \partial_tu(x,t)+H(x,u(x,t),\partial_xu(x,t))=0,\\ u(x,0)=\varphi(x), \end{cases} \end{equation*} diverges, otherwise for $0\in \mathcal{C}_H$, it converges to a weak KAM solution of the stationary Hamilton-Jacobi equation \begin{equation*} H(x,u(x),\partial_xu(x))=0. \end{equation*}
    Mathematics Subject Classification: Primary: 37J50, 35F21; Secondary: 35D40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    V. I. Arnold, Geometric Methods in The Theory of Ordinary Differential Equations, Springer-Verlag, New York, 1983.

    [2]

    V. I. Arnold, Lectures on Partial Differential Equations, Springer, Berlin Heidelberg, 2004.doi: 10.1007/978-3-662-05441-3.

    [3]

    S. Aubry, The twist map, the extended Frenkel-Kontorova model and the devil's staircase, Phys. D., 7 (1983), 240-258.doi: 10.1016/0167-2789(83)90129-X.

    [4]

    S. Aubry and P. Y. Le Daeron, The discrete Frenkel-Kontorova model and its extensions I: Exact results for the ground states, Phys. D., 8 (1983), 381-422.doi: 10.1016/0167-2789(83)90233-6.

    [5]

    G. Barles, Solutions de Viscosité des Équations de Hamilton-Jacobi Mathématiques & Applications, (Berlin) 17, Springer, Paris, 1994.

    [6]

    G. Buttazzo, M. Giaquinta and S. Hildebrandt, One-dimensional Variational Problems, An Introduction, (Oxford Lecture Series in Mathematics and Its Applications), Clarendon Press Oxford, 1998.

    [7]

    P. Cannarsa and C. Sinestrari, Semiconcave Functions, Hamilton-Jacobi Equations, and Optimal Control, Vol. 58, Springer, 2004.

    [8]

    M. G. Crandall, L. C. Evans and P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 282 (1984), 487-502.doi: 10.1090/S0002-9947-1984-0732102-X.

    [9]

    M. G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67.doi: 10.1090/S0273-0979-1992-00266-5.

    [10]

    G. Contreras, R. Iturriaga, G. P. Paternain and M. Paternain, Lagrangian graphs, minimizing measures and Mañé's critical values, Geom. Funct. Anal., 8 (1998), 788-809.doi: 10.1007/s000390050074.

    [11]

    M. G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 277 (1983), 1-42.doi: 10.1090/S0002-9947-1983-0690039-8.

    [12]

    A. Davini, A. Fathi, R. Iturriaga and M. Zavidovique., Convergence of the solutions of the discounted Hamilton-Jacobi equation, Invent. Math., 105 (2016), 1-27.doi: 10.1007/s00222-016-0648-6.

    [13]

    A. Davini and A. Siconolfi, A generalized dynamical approach to the large time behavior of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 38 (2006), 478-502.doi: 10.1137/050621955.

    [14]

    A. Douglis, Solutions in the large for multi-dimensional, non-linear partial differential equations of first order, Ann. Inst. Fourier (Grenoble), 15 (1965), 1-35.doi: 10.5802/aif.208.

    [15]

    W. E, Aubry-Mather theory and periodic solutions of the forced Burgers equation, Comm. Pure Appl. Math., 52 (1999), 811-828.doi: 10.1002/(SICI)1097-0312(199907)52:7<811::AID-CPA2>3.0.CO;2-D.

    [16]

    A. Fathi, Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C. R. Acad. Sci. Paris Sér. I Math., 324 (1997), 1043-1046.doi: 10.1016/S0764-4442(97)87883-4.

    [17]

    A. Fathi, Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 267-270.doi: 10.1016/S0764-4442(98)80144-4.

    [18]

    A. Fathi, Weak KAM Theorem in Lagrangian Dynamics, Preliminary Version Number 10, 2008.

    [19]

    A. Fathi and J. N. Mather, Failure of convergence of the Lax-Oleinik semi-group in the time- periodic case, Bull. Soc. Math. France., 128 (2000), 473-483.

    [20]

    N. Ichihara and H. Ishii, Long-time behavior of solutions of Hamilton-Jacobi equations with convex and coercive Hamiltonians, Arch. Ration. Mech. Anal., 194 (2009), 383-419.doi: 10.1007/s00205-008-0170-0.

    [21]

    J. N. Mather, Existence of quasi periodic orbits for twist homeomorphisms of the annulus, Topology, 21 (1982), 457-467.doi: 10.1016/0040-9383(82)90023-4.

    [22]

    J. N. Mather, More Denjoy minimal sets for area preserving diffeomorphisms, Comment. Math. Helv., 60 (1985), 508-557.doi: 10.1007/BF02567431.

    [23]

    J. N. Mather, A criterion for the non-existence of invariant circle, Publ. Math. IHES, 63 (1986), 301-309.doi: 10.1007/BF02831625.

    [24]

    J. N. Mather, Modulus of continuity for Peierls's barrier, Periodic Solutions of Hamiltonian Systems and Related Topics, ed. P.H.Rabinowitz et al. NATO ASI Series C 209, Reidel: Dordrecht, (1987), 177-202.

    [25]

    J. N. Mather, Action minimizing invariant measures for positive definite Lagrangian systems, Math. Z., 207 (1991), 169-207.doi: 10.1007/BF02571383.

    [26]

    G. Namah and J.-M. Roquejoffre, Remarks on the long time behavior of the solutions of Hamilton-Jacobi equations, Commun. Partial Differ. Equ., 24 (1999), 883-893.doi: 10.1080/03605309908821451.

    [27]

    K. Wang and J. Yan, A new kind of Lax-Oleinik type operator with parameters for time-periodic positive definite Lagrangian systems, Comm. Math. Phys., 309 (2012), 663-691.doi: 10.1007/s00220-011-1375-x.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(279) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return